# SDR SIMA20160611001

- Difficulty date: June 11, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 28,583 hours, 24,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1A EMERGENCY LIGHT FLOOR STRIP INOPERATIVE.  DEFERRED SEAT 1A EMERGENCY LIGHT FLOOR STRIP IAW MEL 33-30.  R&R EMERGENCY FOOR STRIP AT SEAT 1A IAW EMB AMM 33-50-12-000-801-A AND 33-50-12-400-801-A.  OPS CHECKS GOOD AT THIS TIME MEL RESTORED.
